# SDR 98ZZZX800

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406ES
- Make and model: Cessna 172R
- Aircraft serial: 17280213
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter Screen
- Condition: Defective
- Location: Air Box
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN HOLDING AIR FILTER IN PLACE IS ONLY SECURED IN LT AND RT VERTICAL POSITION.  TOP AND BOTTOM ARE NOT ATTACHED.  THERE IS A LARGE GAP THAT AIR FILTER CAN FORCE ITSELF THROUGH.  SCREEN IS DISTORTED AND GOING TO PULL OUT OF ATTACH POINTS.  AIR FLOW COULD PUSH AIR FILTER INTO INDUCTION SYSTEM BLOCKING ALT AIR DOOR AND AIR FLOWS.  AIR FILTER IS ALSO TEARING AT BOTTOM.  AD 96.09.06 DEALS WITH SIMILAR PROBLEM.  SUBMITTER STATED ENGINE FAILURE IS IMMINENT.
